American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33.40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] George Gasper. An inequality of Tur\'an type for Jacobi polynomials . Proc. Amer. Math. Soc. 32 (1972) 435-439. MR 0289826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. L. Brenner. Bounds for classical polynomials derivable by matrix methods . Proc. Amer. Math. Soc. 30 (1971) 353-362. MR 0280756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. Nath. A general differential equation for classical polynomials . Proc. Amer. Math. Soc. 27 (1971) 522-524. MR 0271430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Maya Lahiri. On a generalisation of Hermite polynomials . Proc. Amer. Math. Soc. 27 (1971) 117-121. MR 0267168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. W. Brown and J. L. Goldberg. Index-dependent parameters of Laguerre and related polynomial sets. . Proc. Amer. Math. Soc. 25 (1970) 852-855. MR 0268428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Benjamin Muckenhoupt. Asymptotic forms for Laguerre polynomials . Proc. Amer. Math. Soc. 24 (1970) 288-292. MR 0251272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James Ward Brown. On the Sheffer $A$-type of certain modified polynomial sets . Proc. Amer. Math. Soc. 23 (1969) 718-722. MR 0247151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. M. Srivastava. Generating functions for Jacobi and Laguerre polynomials . Proc. Amer. Math. Soc. 23 (1969) 590-595. MR 0249694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] B. D. Agrawal and I. K. Khanna. A general differential equation for classical polynomials . Proc. Amer. Math. Soc. 22 (1969) 646-649. MR 0245867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. W. Brown. New generating functions for classical polynomials . Proc. Amer. Math. Soc. 21 (1969) 263-268. MR 0236438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Maki. On constructing distribution functions: With applications to Lommel polynomials and Bessel functions . Trans. Amer. Math. Soc. 130 (1968) 281-297. MR 0219769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jerry L. Fields. Confluent expansions . Math. Comp. 21 (1967) 189-197. MR 0224880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David Zeitlin. On a class of polynomials obtained from generalized Humbert polynomials . Proc. Amer. Math. Soc. 18 (1967) 28-34. MR 0204730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Spira. The nonvanishing of the Bernoulli polynomials in the critical strip . Proc. Amer. Math. Soc. 17 (1966) 1466-1467. MR 0203114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Pierre Barrucand and David Dickinson. On cubic transformations of orthogonal polynomials . Proc. Amer. Math. Soc. 17 (1966) 810-814. MR 0197805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. L. Goldberg. On the Sheffer $A$-type of polynomials generated by $A(t)\psi [xB(t)]$ . Proc. Amer. Math. Soc. 17 (1966) 170-173. MR 0186842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] T. S. Chihara. On recursively defined orthogonal polynomials . Proc. Amer. Math. Soc. 16 (1965) 702-710. MR 0179398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. R. Bragg. The radial heat polynomials and related functions . Trans. Amer. Math. Soc. 119 (1965) 270-290. MR 0181769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Nand Kishore. The Rayleigh polynomial . Proc. Amer. Math. Soc. 15 (1964) 911-917. MR 0168823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. B. Roberts. Some orthogonal functions connected with polynomial identities. II . Proc. Amer. Math. Soc. 15 (1964) 127-130. MR 0161999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] K. N. Srivastava. Inversion integrals involving Jacobi's polynomials . Proc. Amer. Math. Soc. 15 (1964) 635-638. MR 0162989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] T. S. Shao, T. C. Chen and R. M. Frank. Tables of zeros and Gaussian weights of certain associated Laguerre polynomials and the related generalized Hermite polynomials . Math. Comp. 18 (1964) 598-616. MR 0166397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] B. Germansky. \"Uber die extremalen Polynome eines durch zwei Knoten unterteilten Kreises . Proc. Amer. Math. Soc. 13 (1962) 619-625. MR 0138808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jack Indritz. An inequality for Hermite polynomials . Proc. Amer. Math. Soc. 12 (1961) 981-983. MR 0132852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] David Dickinson. On quasi-orthogonal polynomials . Proc. Amer. Math. Soc. 12 (1961) 185-194. MR 0123749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] B. Germansky. An identity in the theory of the generalized polynomials of Jacobi. . Proc. Amer. Math. Soc. 9 (1958) 953-956. MR 0123752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. B. Roberts. Some orthogonal functions connected with polynomial identies . Proc. Amer. Math. Soc. 9 (1958) 364-370. MR 0123750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1